MAUDE Adverse Event Report: CORDIS CORPORATION CATH MB 5F PIG 110CM 6SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS CORPORATION CATH MB 5F PIG 110CM 6SH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 532598B
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number to conduct a device history record (dhr) review, it is not possible to determine if the reported failure could be related to the manufacturing process.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the marker of a 5f 110cm 6 side hole (sh) pigtail super torque catheter fell off during the surgical process and some of it is still in the patient abdomen.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b3, g3, g4, g6, h1, h2, h3, h6, and h10.As reported, the marker of a 5f 110cm 6 side hole (sh) pigtail super torque catheter fell off during the surgical process and some of it is still in the patient abdomen.The products were not returned for analysis and a product history record (phr) review could not be performed because the lot number for this product is unknown.Without the return of the device or images for analysis, the reported customer event ¿marker band (supertorque)-dislodged¿ could not be confirmed.Entrapment of the catheter between other endovascular devices and the vessel wall, which leads to elongation of the body/shaft and subsequent material tensile overload may have been the contributing factor.Although not intended as a mitigation of risk, information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), ¿manipulation of the catheter under excessive friction due to interaction with other devices or while trapped in the vasculature, can lead to stretching or elongation of the catheter.Stretching or elongation of the catheter during endovascular procedures could result in the marker bands moving along the catheter.In extreme cases, marker bands may come off the catheter and dislodge into the vascular system.Avoid entrapment of the catheter between other endovascular devices and the vessel wall.¿ based on the information available and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, the marker of a 5f 110cm 6 side hole (sh) pigtail super torque catheter fell off during the surgical process and some of it is still in the patient abdomen.Additional information was requested but was not provided.The device will not be returned for evaluation.

Brand Name
CATH MB 5F PIG 110CM 6SH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key14955864
Report Number9616099-2022-05786
Device Sequence Number6906128
Product Code DQO
UDI-Device Identifier10705032012034
UDI-Public10705032012034
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K915836
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number532598B
Device Catalogue Number532598B
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer07/18/2022
Initial Report FDA Received Date07/08/2022
Supplement Report FDA Received Date07/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK .
Outcome Attributed to Adverse Event Other;
Patient SexUnknown